Hi there jmeintzer!
First I'd talk to my healthcare provider and see what she/he would recommend. Then I'd either contact the drug company, or pharmacist and and gather as much information as I could get. It has been my experience that the drug company can be especially helpful. I would then put all information together and plan what to do next.
I have had this issue in the past where my GYN wanted me off one form of estridol as he thought I might be getting too much. He wanted me to just stop using the drug, and I did try that with very much less than pleasant results and was very miserable. I then contacted the drug company and the nurse I talked to suggested a weaning off schedule--which I did--and things were so much more comfortable, and my husband even stopped avoiding me.
Wish you luck and an easy withdrawal! Take care and be well, Lady of Howard
- Estrogel Information for Consumers
- Estrogel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estrogel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2010 • 1 answer
Posted 1 Dec 2010 • 4 answers
Posted 21 Feb 2012 • 1 answer
Posted 5 Feb 2013 • 1 answer
Posted 19 Jun 2015 • 2 answers